Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Red blotchy rashes all over body. Having anaphylaxis to dairy products. No new food introduced.

my 12 year old son has red blotchy rashes all over his body, it started as a red rash on his cheeks, then went all over. Its not itchy, he has no temperature and he doesnt feel sick. He is however has anaphylaxis to dairy and egg. No new foods have been introduced, washingliquid hasnt been changed. have given him his antihistamine, but it doesnt seem to be helping.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for your query. By what you describe it is more likely to be urticaria. However it is better that you consult a doctor who will be the best person to guide you.

Urticaria is a manifestaion of an allergic reaction to food or medicine. Anti-histamine should help and since it has not worked in your son's case it is all the more to know the exact problem.

Wishing your son an early recovery.
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor